# SDR UALA2012032601888

- Difficulty date: March 24, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 55,371 hours, 20,729 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Hose
- Condition: Broken
- Location: Drain Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY CHILLER HAS A BROKEN HOSE IN DRAIN LINE.  INSTALLED FWD GALLEY CHILLER AS PER MM, OPS CHECKED GOOD.
